# SDR FDEA201705041352

- Difficulty date: May 4, 2017
- Submitted: May 11, 2017
- Operation: Air carrier
- Aircraft: N941FD
- Make and model: Boeing 757225
- Aircraft serial: 22691
- Aircraft time: 72,687 hours, 29,938 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND L1 DOOR SLIDE PRESSURE LOW.  REMOVED AND REPLACED L1 DOOR SLIDE ASSY IAW AMM 25-66-01-4. OPS CHECKED GOOD.
